# SDR 07FDEA00838

- Difficulty date: March 14, 2007
- Submitted: March 14, 2007
- Operation: Air carrier
- Aircraft: N397FE
- Make and model: Doug DC-10-10
- Aircraft serial: 46631
- Aircraft time: 72,818 hours, 30,080 cycles
- System (JASC): 5510 · Horizontal Stabilizer Structure
- Part: Support
- Condition: Damaged
- Location: Zone 300
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DURING ACF MODIFICATION , FOUND ON HORIZ STAB ON SUPPORT NOTED 1 HOLE OVALIZATION DIA, 0.2720" HOLE NOMINAL: 0.1870".  REPAIRED FOR EA FEDEX 8-5340-97792 REV A DATE 02-02-07.
